Gain-scheduled H∞ control via parameter-dependent Lyapunov functions

Show simple item record Chumalee, Sunan Whidborne, James F. 2016-07-19T08:52:59Z 2016-07-19T08:52:59Z 2013-03-08
dc.identifier.citation Chumalee, S., Whidborne, J. F. (2013) Gain-scheduled H∞ control via parameter-dependent Lyapunov functions, International Journal of Systems Science, Vol. 46, Iss. 1, pp. 125 - 138 en_UK
dc.identifier.issn 0020-7721
dc.description.abstract Synthesising a gain-scheduled output feedback H∞ controller via parameter-dependent Lyapunov functions for linear parameter-varying (LPV) plant models involves solving an infinite number of linear matrix inequalities (LMIs). In practice, for affine LPV models, a finite number of LMIs can be achieved using convexifying techniques. This paper proposes an alternative approach to achieve a finite number of LMIs. By simple manipulations on the bounded real lemma inequality, a symmetric matrix polytope inequality can be formed. Hence, the LMIs need only to be evaluated at all vertices of such a symmetric matrix polytope. In addition, a construction technique of the intermediate controller variables is also proposed as an affine matrix-valued function in the polytopic coordinates of the scheduled parameters. Computational results on a numerical example using the approach were compared with those from a multi-convexity approach in order to demonstrate the impacts of the approach on parameter-dependent Lyapunov-based stability and performance analysis. Furthermore, numerical simulation results show the effectiveness of these proposed techniques. en_UK
dc.language.iso en en_UK
dc.publisher Taylor & Francis en_UK
dc.rights Attribution-Non-Commercial 3.0 Unported (CC BY-NC 3.0) You are free to: Share — copy and redistribute the material in any medium or format, Adapt — remix, transform, and build upon the material. The licensor cannot revoke these freedoms as long as you follow the license terms. Under the following terms: Attribution — You must give appropriate credit, provide a link to the license, and indicate if changes were made. You may do so in any reasonable manner, but not in any way that suggests the licensor endorses you or your use. Information: Non-Commercial — You may not use the material for commercial purposes. No additional restrictions — You may not apply legal terms or technological measures that legally restrict others from doing anything the license permits. en_UK
dc.rights This is a postprint of an article whose final and definitive form has been published in the International Journal of Systems Science, 2013, copyright Taylor & Francis; International Journal of Systems Science is available online at: with the DOI: 10.1080/00207721.2013.775386 en_UK
dc.subject Gain-scheduling control en_UK
dc.subject Parameter-dependent Lyapunov functions en_UK
dc.subject Linear parameter-varying systems en_UK
dc.subject Linear matrix inequality en_UK
dc.subject Nonlinear control en_UK
dc.subject Robust control en_UK
dc.title Gain-scheduled H∞ control via parameter-dependent Lyapunov functions en_UK
dc.type Article en_UK

Files in this item

This item appears in the following Collection(s)

Show simple item record

Search CERES


My Account